MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. SARA STEDY; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. SARA STEDY; LIFT, PATIENT, NON-AC-POWERED
Model Number NTB2000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Please note that sara stedy mobile active lift is delivered with the instructions for use, which provides information for correct and safe use of the device e.G: ¿to avoid falling, make sure that the patient is positioned correctly during transfer¿.Sara stedy must be used by a caregiver trained with ifu and qualified to work with the patient to be transferred and should never be used by patients on their own.Based on the information collected to date, the exact root cause for this event was not possible to be established.Looking at the incident scenario it has been established that a floor lift was used for patient handling at the time of the event.The brakes defect was found, and from that perspective the device did not meet its specification.The complaint was decided to be reportable due to the allegation that the patient fell during transfer.
 
Event or Problem Description
It was repotted that during transfer patient fell out from the device.There was no injury reported.The customer stated that the castor brakes were not working.After the event the arjo representative tested the device.The device evaluation revealed that the castor brakes are hard to lock and more force is needed to lock the brakes.The brakes were replaced.The brakes malfunction by itself did not cause the patient fall.During interview the customer denied to provide any additional information regarding event circumstances.It was not possible to determine the course of events leading to patient fall.

Brand Name
SARA STEDY
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key16275945
Report Number9681684-2023-00006
Device Sequence Number6645924
Product Code FSA
UDI-Device Identifier05055982773683
UDI-Public(01)05055982773683(11)200714
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNTB2000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Initial Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale